# SDR UALA2009010200017

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767222
- Aircraft serial: 29238
- Aircraft time: 37,039 hours, 10,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE 2EA AFT EXTERIOR EEL LIGHTS ARE INOP.  RELAMPED AND LIGHTS CHECK GOOD.
